# SDR ABXA9700004

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45954
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Defective
- Location: Nr 1
- Part time: 38,292 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL PRESSURE DROPPED TO 28 PSI ACCOMPANIED BY OIL PRESSURE LIGHT WHEN ENGINE WAS RETARDED TO IDLE.  OIL QUANTITY BEGAN TO FLUCTUATE FROM 4.0 TO 2.5 GALLONS.  SECURED ENGINE AT 0935Z, ZERO OIL PRESSURE.  REPLACED NR 1 ENGINE IAW J-CARD 7002, OPS AND LEAK CHECKED GOOD.
